Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Treated of DVT in leg, getting little bit senseless, feel like walk for rub leg. What can i do?

Hi... I am Srinidhi Ch. I have a DVT in my leg and i have also followed the treament procedure for that. Below is treatment: - Admitted in hostpital - Coagulant Injections - Using Acitrom, a coagulent medicine daily. - Wearing stockings But after some weeks of my treatment, my right is getting little bit senseless, I feel like walk for rub my leg. I feel like something is holding inside my leg. Can you please guide me on this Thanks in advance, Srinidhi
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for being with us.

You have been properly treated by your physician.So continue with the same treatment and monitor INR level in your blood. It should be in the range of 2 -3.

Your symptoms of senselessness and holding from inside are more of subjective.

Continue wearing stockings and acitrom.This symptoms will disappear after recanalization of your vessels.

You can take NSAIDS for symptomatic relief from this.

More queries most welcome.

thank you.

Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor